Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nunu14

Blisters On Lips While On Accutane?

Recommended Posts

Hi, I'm a female 135 pounds and I've been on 40 mg accutane (more specifically, epuris) for 3 weeks now and it's been going great until I formed a red bump on my lip.. It was not filled with fluid and it was painless so I didn't think anything of it and it went away the next day.. two days later two more popped up and the original one had came back making it a total of 3.. Now today I woke up and there's about 4 or 5 and some of them were filled with fluid like blisters.. Has anyone else had this problem or know of a solution? Please help:(

Link to comment
Share on other sites

I did while on Accutane, twice. Maximum strength OTC cortisone cream applied several times a day followed by a metric ton of aquaphor helped clear it up in a day or two. Keep your lips covered by aquaphor at all times 24/7, 365, etc. to help prevent the blisters (and cracked, open corners of lips which I had at the same time as the blistering) from coming back.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×